Review article

Nonlinear creep in a steel-reinforced concrete beam

UDC: 

624.07

DOI: 

10.23968/1999-5571-2020-17-5-108-116

Pages: 

108-116

Annotation: 

Problems of taking into account nonlinear creep in steel- reinforced concrete beams are considered basing on the integral equation of viscous-elastic-plasticity of concrete. There has been obtained the resolving system of nonlinear integral equations, a linearization of this system has been carried out, its asymptotic solutions have been written out for the theory of elastic heredity case. The analysis of taking into account nonlinear creep has been performed compared with the linear creep equations and an instantaneous (short-term) loading allowing for concrete’s nonlinear diagram.

Authors: 

Chepilko S. O. LLC «Institut stroitelnykh ekspertyz» St. Petersburg, Russia